# SDR REXA201100039

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 21,771 hours, 18,771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  C/W PA 05-018A, PERFORMED GEAR SWING IAW AMM 32-30-00. OP/C GOOD, NO DEFECTS FOUND AT THIS TIME.
